# SDR IPXA2024080286954

- Difficulty date: July 18, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: SRM5330710I1DETA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z100, MID FUS -T-CHORD STA 900 HAS CORROSION AT RBL 10 INSTALLED T-CHORD MID FUS STA 900, IAW B757 SRM 51-40-02 AND SRM 51-70-12. MATERIAL USED: SOLID RIVETS P/N BACR15FT6KE10C BATCH NO: 0004254774, P/N BACB30NX6K6 BATCH NO: 0004288696, P/N BACC30M6 BATCH NO: 0004295539 AND P/N 04-001-0109 BATCH NO: 00042955155. INSTALLED NUTPLATES P/N: BACN11P3A5C BTCH: 4289211 IAW SRM 51-40-02-0G-0. REVIEWED.
